# SDR REXA201906274981

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD WEB FWD FACE HAS 2 TOOLING MARKS .1"" ROUND BY .002 DEEP AT LBL 42 AND RBL 42 WL76.   REPAIRED AREA IAW REO 601R-53-61-7003 AND GREO 601R-53-61-2155.
